RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 4, Number 2  


The extended Toda hierarchy
G. Carlet, B. A. Dubrovin, Y. Zhang
313
Twisted character of a small representation of $PGL(4)$
Yu. Z. Flicker, D. V. Zinov'ev
333
Remarks on the membrane and buckling eigenvalues for planar domains
L. Friendlander
369
Helix theory
A. L. Gorodentsev, S. A. Kuleshov
377
Random walks and chemical networks
V. A. Malyshev, S. A. Pirogov, A. N. Rybko
441
Modulus of analytic classification for unfoldings of generic parabolic diffeomorphisms
P. Mardešic, R. Roussarie, Ch. Rousseau
455
Theta groups over extensions of abelian varieties by unipotent groups
F. Pablos Romo
503
Cluster expansions and correlation functions
D. Ueltschi
511
Weighted well-covered graphs and complexity questions
I. É. Zverovich
523
Errata: “On solutions for the Kadomtsev–Petviashvili I equation”
J. E. Colliander, C. E. Kenig, G. Staffilani
529
Serge G. Vlăduţ
B. L. Feigin, Yu. S. Ilyashenko, Yu. I. Manin, S. B. Shlosman, M. A. Tsfasman
531
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019